| Catalog Number |
03157334001 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable sodium electrode results with multiple patient samples on a roche 9180 electrolyte analyzer.The following example for one patient was provided: the initial result was 113 mmol/l.The repeat results were 113 mmol/l and 139 mmol/l, respectively.The normal result was deemed correct (139 mmol/l).
Additional Manufacturer Narrative
The electrode lot number is 31244547.The expiration date was requested, but it was not provided.Calibration and qc were within the expected ranges.The investigation is ongoing.
Additional Manufacturer Narrative
The root cause of the issue was related to a reference electrode manufactured by diamond diagnostics (dd ref electrode) used with the (b)(4) electrolyte analyzer.The reference electrode used (dd ref electrode) is covered by a roche initiated recall.Customers using the dd ref electrode were instructed to immediately stop using sodium (na) results from their (b)(4) analyzer.The affected reference electrode was not distributed in the united states.Customers in the united states use roche reference electrode and reference electrode housing.No further action is needed for customers in the united states.